# SDR DALA1114406306

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 91,177 hours, 11,418 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE FLOOR PROXIMITY EMERGENCY LIGHTS AT A-ZONE LEFT SIDE WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ELECTRICAL CONNECTOR BROKEN NEAR SEAT 4B.  MAINTENANCE REPAIRED THE WIRE AT 4B EMERGENCY PROXIMITY LIGHT ASSEMBLY.  SYSTEM OPERATION TESTED NORMAL AFTER THE WIRE WAS REPAIRED.  AIRCRAFT IS GOOD FOR SERVICE.
